# SDR DALA13004183272

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM LOCATED AT FR 65+18" AND AT LEVEL Y1450 IN AFT PAX CABIN L=1.016" W=0.180" D=0.001".  REPLACED FLOORBEAM LOCATED AT FR 65 TO FR 66 AND AFT LEVEL Y1450 IN AFT PAX CABIN IAW SRM 51-72-11 AND DWG D53470150.
